# SDR ABXA010804

- Difficulty date: March 27, 2002
- Submitted: March 28, 2002
- Operation: Air carrier
- Aircraft: N769AX
- Make and model: Boeing 767281
- Aircraft serial: 22787
- Aircraft time: 39,945 hours, 35,165 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AT TAKEOFF AND THROUGHOUT CLIMB, THERE WAS AN OIL SMELL COMING FROM THE ENVIRONMENTAL SYSTEM.  RAN BOTH PACKS ON GROUND, NO SMELL NOTICED.  OPS CHECKED GOOD.
